MAUDE Adverse Event Report: DORNIER MEDTECH SYSTEMS GMBH DORNIER DELTA III; LITHOTRIPTER

DORNIER MEDTECH SYSTEMS GMBH DORNIER DELTA III; LITHOTRIPTER
Model Number DORNIER DELTA III
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient hematoma was reported to have occured following a procedure utilizing a dornier delta iii sn: (b)(6).

Brand Name
DORNIER DELTA III
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
DORNIER MEDTECH SYSTEMS GMBH
argelsrieder feld 7
wessling, D-822 34
GM  D-82234
MDR Report Key24984422
Report Number1037955-2026-00011
Device Sequence Number18566639
Product Code LNS
UDI-Device Identifier04049957005429
UDI-Public(01)04049957005429
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
Report Date (Section F) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDORNIER DELTA III
Device Catalogue NumberK1039062
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/09/2026
Device Age7 YR
Event Location Hospital
Date Report to Manufacturer04/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/24/2026